Let’s Play…Pick the Poison!!

I know for a fact that many of you are out there reading this thing but not commenting (and several others just typed in “keywords” to Google… but that is another matter-you people can just drive on thru thank you!). Well here is your chance to really help me help myself! Please grasp the opportunity, embrace it and join the fight with me! Here is the deal, I am switching to a new form of chemo next week because the last one was murder on my toenails, fingernails, and feet. It got so bad that my good doctor and I have decided to try a new chemo drug. Well, we are down to two choices and this is where I need some help. Each has various side effects, I will list them and then you give me your advice as to which YOU would pick and why. Remember that each drug COULD be just as good as the other one…but its the side effects, baby!! Here we go..

Drug A.
More Common: Vomiting, nausea, tiredness or weakness, loss of hair
Less Common: Black tarry stools, blood in urine, pain at place of injection, cough or hoarseness, fever or chills, lower back or side pain, painful or difficult urination, pinpoint red spots on skin, skin rash, unusual bleeding or bruising, numbness or tingling in fingers or toes, constipation or diarrhea (well which is it!!)

Drug B.
More Common: Diarrhea, heartburn, sores in mouth and on lips, nausea, loss of appetite, skin rash, weakness, darkening of skin and/or nails, watery eyes
Less Common: Black, tarry stools, cough, fever and/or chills, lower back pain, vomiting, painful urination, stomach cramps

OK. There you go, now give me your honest advice, A or B? See, now wasn’t that fun?